Getbig Bodybuilding, Figure and Fitness Forums

Getbig Bodybuilding Boards => Nutrition, Products & Supplements => Topic started by: JStainless on November 29, 2005, 02:26:25 PM



Title: Dont know whats going on with my body..
Post by: JStainless on November 29, 2005, 02:26:25 PM
I recently got off superdrol. Started taking 60mg of nolva for the past 4 days because i noticed my nipples were visible through my shirt (especially white). I didnt even think it was gyno because they were never sensitive, itchy, or have a hard lump behind them. Now they are just puffy.. and after 4 days the left one became less noticeable, while the right started to me more visible. Anyone have any suggestions? is this really gyno or just water retention?

Also, the nolvadex i have is the left over from a M1T cycle i took over the summer in june. the liquid seems fine, just have to mix it around to get the little layer that sticks to the bottom.


Title: Re: Dont know whats going on with my body..
Post by: JStainless on November 29, 2005, 08:28:23 PM
can anyone answer this??


Title: Re: Dont know whats going on with my body..
Post by: chain_gang_member on November 29, 2005, 11:10:32 PM
im also havin the same problem!! ::)


Title: Re: Dont know whats going on with my body..
Post by: Carmello on November 30, 2005, 03:02:07 PM
If the Superdrol was from Anabolic Xtreme, then you're probably fucked, cause i heard it's way toxic. Guess Superdrol is off my list!


Title: Re: Dont know whats going on with my body..
Post by: Overload on December 01, 2005, 09:25:20 AM
that's the problem with legal PH and wannabe gear, you get bad sides with less results...do the real thing or stay natural.

 8)


Title: Re: Dont know whats going on with my body..
Post by: njflex on December 03, 2005, 09:09:59 AM
true :)